Write a review

One Eye Smaller After Botox

I had Botox between the brows and three days later...

I had Botox between the brows and three days later I noticed my left eye looks smaller than the right.Even working with make-up it looks smaller. I did remember thinking at the time of the injection that the doctor was putting more serum on above the left brown. Is this a side effect and does anyone know if it will correct itself?

Doctor/Spa

Was this review helpful? 12 others found this helpful

Comments (20)

Sort by

I agree with all of you, we ourselves know our face and eyes and how we look in the mirrors and pics etc... others may not notice, but we do. Since I carry my face, I would like to get the best job for me. Different Dr's have different understanding of what is considered " eye opening", in the case of uneven eyes, I also have that issue, I have made arrangments and appointments to add a few more units, as a back up, I also made an appointment with my regular botox dr to redo the whole thing in 3 months. 3 months goes back very quickly.
  • Reply
I had botox done for the first time on Oct. 15th, 2011 and over the past two weeks people have been noticing my right eye is alot smaller. People are wondering if I have a week eye. I never had a week eye in my life untill I had botox injected into my forehead. I have no idea why this is happening.
  • Reply
I have realized that Dr's will not take responsibilities for their work IF the outcome is not as good as you anticipated. I have concluded that as irritating as it may be especially after spending several hundreds of dollars, it is best to find another Dr or go back to the one who got it right...They know exactly what you are referring to but instead of arguing, it is better to move along to another Dr. In my situation, I have noticed that arguing with the Dr doesn't do anything. I have tried. I am simply going back to my original Dr who knew exactly what I needed without any justification or explaining. I also have scouted out a different Dr just in case. The most recent botox lift, was not enough, but instead of fighting it, I am approaching it from a different angle. My one eye is smaller than the other, and the lift is 3 units away from being perfect for me.
  • Reply
I have the same problem as I had botox done 3 weeks ago, just noticed that my right eye looks way smaller than the left eye, and its lid is falling down looks like having an infection.
  • Reply
I had a botox eyebrow lift and the doctor administered it under both eyes 8 months ago...My eyebrow and eye doesn't match each other...one is drooping and significantly smaller..Had this procedure done previously and it never happened...It has been eight months and hasn't corrected itself..Went back to doctor twice and he won't take responsibility for it...I am very upset..Was the muscle affected?
  • Reply
How long did it take your eye to go back to normal after the Botox injection???
  • Reply
I had botox injected around my eyes for crows feet and the wrinkles on the tops of my cheeks. My left eye has always been a tiny bit larger than my right eye, but after the injection, it is noticibly larger. The botox was injected the 1st of May and it was notcible in 2 weeks. I have pictures of me and it's really noticable. People are saying things about my eye. I did not have injection in the forehead areas. Do you think this will disappear?
  • Reply
did they go back no normal? the same thing just happened to me and i look funny. i'm soo upset.
  • Reply
How long did it take your eye to go back to normal??
  • Reply

It happened to me; 10 days after my injections. Took about 2 weeks to resolve itself and go back to normal.

  • Reply
My eye doc said my floaters are not from botox. But what does he know about botox. Since my last 2 episodes with botox and floaters, I have since had botox on my crows feet. You are not going to believe it, but the floaters seem a lot better now with that injection. It is just crazy. I love not having crows feet, but at what expense. I am also thinking about a blephaplasty (eyes) down the road. But was reading that it can cause glaucoma or retinal detachment. So research carefully as to what effect these procedures can have on your eyes. My mom is blind with glaucoma. So it is a reality for me.
  • Reply
No, I have never heard of this as a side effect. It sure seems like the timing suggests some relationship to the Botox injections. Try searching the internet.
  • Reply
I'm sorry Dr Verret that you took 'the art' of injecting as purely technique related. What I meant is... the earlier comment which I was responding to had said that their injector didn't know why the ptosis had happened and sugested that more product be injected to counter act the ptosis. Therefore the injector is clearly not familiar with (I agree,not uncommon)the unwanted Botox side effect. An experienced injector should have discussed with the patient how Botox works as well as all the possible side effects before the patient signs a consent (In Australia the patient must sign a consent) prior to the procedure being performed.
  • Reply
I have had a very strange and I think permanent reaction to botox. I do not have glaucoma but am on glaucoma 'watch' (at age 53) with moderate pressures in my left eye. After my first injection of botox between my eyes, I noticed my left eye having an increased amount of 'floaters' or strands in my vision. I never related it to the botox until 6 months later I had botox in my forehead and within a week noticed a huge blob of a floater in my vision. I had to go to the eye doctor immediately to see if I had retinal detachment. Thank God I didn't. Could this also be a side effect of Botox or just a coincidence. I am afraid to try it now for my crow's feet. The floaters have not gone away but it has only been 3 months since my last injection. Have you heard of this?
  • Reply
What you are describing is not an uncommon occurence. Brow droop or ptosis is not uncommon after Botox administration in the forehead. I would disagree with Ms. Kennedy - even the most experienced injectors can have brow ptosis every now and again. Botox is known to extend approximately a centimeter around the area it is injected. While great care is taken to inject far enough away from certain 'danger zones', side effects are possible. Fortunately it will wear off with time. If it is just the eyelid that is drooping, dilation droops can be placed into the eye which will open the eyelid for a short time - enough time to have photographs taken. The good and the bad thing about
  • Reply
What has happened is the botox has diffused into the muscle under your eyelid. It will resolve in about 2 weeks. in the mean time you can get eye drops from the chemist (pharmacy/drug store) which will open your eye back up with in 15 minutes. Eyelid drop-"Ptsosis" is a complication of injecting botox`to either lift eye brows and the injector has injected midline of the pupil or the botox has alternatively the botox has diffused into the eyelid muscle. Your injector should be very supportive if this has occurred. More botox should not be injected to raise the eyebrow, because when the 'ptsosis' has resolved you will then have one eyebrow higher than the other. It is clear that your injector is not adequately trained in the the 'art' of botox injecting and its adverse effects
  • Reply
Thanks for the reply and advice. It does seem to be getting better already.
  • Reply
I had a consult and the doctor said he could not tell that one high was smaller.To me, it is obvious that the opening of the eyes are different. He did say that injecting Botox above the brow will actually lift the brow a bit and that one brow probably lifted more than the other, which may have opened up the eye. I go in again tomorrow for a laser treatment and will have him take another look. He may be able to correct it by putting more Botox above the smaller eye. So, actually the one eye is not smaller than it was before Botox, rather the other has a larger opening due to more lift. I'll let you know if he corrects it. Kind of bothers me that he doesn't see what I see. My daughter had to look closely to tell, but when I look in the mirror is very obvious. It will probably correct itself as the Botox wears off. Thanks for replying.
  • Reply
Hi. I don't have an answer for you. But exactly the same thing has happened to me. Except I didn't notice it happening until yesterday, 10 days after the treatment. I too would be interested to know if this will correct itself, but I doubt it. My right eye is smaller. But I felt the doctor put the same in both sides, so I don't know why only one eye is small. Weird. I thought I was the only one!
  • Reply
I've been having botox for years and that has happened only once and yes, it will correct itself. It's just temporary. I find going to the right person makes a difference and your results are different. The next time you get it, explain what happened so they are more careful in that area as each person might not get the same reaction.
  • Reply